# SDR CVGA20160804001

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N474PC
- Make and model: Cessna 525A
- Aircraft serial: 0087
- Aircraft time: 2,178 hours, 1,700 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 632750117
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: L, A

## Discrepancy

WHILE BEING VECTORED BY ATC FOR VISUAL APPROACH TO DESTINATION, THERE WAS AN UNCOMMANDED FREE FALL EXTENSION OF AT LEAST 1 OF THE LANDING GEAR AND A THUMPING RESULTING FROM THE HYDRAULIC SYSTEM TRYING TO RETRACT IT BACK INTO POSITION.  RECOGNIZING THE SITUATION AS A BROKEN UPLOCK OR BAD SWITCH, THE GEAR WAS THEN EXTENDED AND INDICATED DOWN AND LOCKED.  BEING IN THE VICINITY OF AIRPORT WITH ENOUGH FUEL TO GET THERE, ATC WAS ADVISED THAT A DIVERSION WAS REQUESTED AND NOTIFICATION WAS MADE THAT THERE WAS NOT A SAFETY CONCERN.  R & R CRACKED UPLOCK AND ADJUSTED UPLOCK SWITCH.
